# SDR DL738050271

- Difficulty date: May 15, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 13,286 hours, 5,868 cycles
- Engine: Ge CFM56*
- Engine time: 13,322 hours, 6,610 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Contaminated
- Location: A/C Bay
- Part time: 13,322 hours, 6,610 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ABORTED T/O FOR SMOKE IN COCKPIT AND CABIN.  PERFORMED OIL CONTAMINATION REMOVAL FROM AIR COND AND PNUEM SYS.  NO SMELL OF CONTAMINATION NOTED.  RAN PACKS AND ENGS TO T/O.  NO SMOKE NOTED.
